| Model Number |
8507SA |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the sharps containers are not able to be used to full capacity as things get stuck in them.They have had to change out several of the containers that are only 1/4 full due to the opening being stuck shut.
Additional Manufacturer Narrative
A lot number was not available for review; however, a lot will not be released without meeting all criteria.No samples or pictures have been provided.Without samples or pictures, we are unable to observe the reported condition.If samples or pictures are received, the complaint may be re-opened and the investigation continued.An exact root cause could not be determined as there was not enough information or evidence available.Based on the information available and the investigation findings, additional actions are deemed unnecessary at this time.If additional information is received warranting further analysis, the investigation will be resumed this complaint will be used for tracking purposes.